Link genus and the Conway moves.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 527-535
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1989__64_1_140170,
author = {Martin Scharlemann and A. Thompson},
title = {Link genus and the {Conway} moves.},
journal = {Commentarii mathematici Helvetici},
pages = {527--535},
year = {1989},
volume = {64},
number = {1},
zbl = {0693.57004},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140170/}
}
Martin Scharlemann; A. Thompson. Link genus and the Conway moves.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 527-535. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140170/